Alert archive / Georgia / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 34, NWS Charleston, SC

June 11, 2010McIntosh County, Georgia

NWS Charleston, SC issued this severe thunderstorm warning at Jun 11, 2010, 3:16 PM EDT for McIntosh County, Georgia. It was in force for 59 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 11, 2010, 3:16 PM EDT (19:16 UTC)
Expired
Jun 11, 2010, 4:15 PM EDT
In force
59 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon

County McIntosh County, GA

The radar

The Jacksonville radar (KJAX), 115 km from the middle of the area, began a volume at 19:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 1:49 PM EDT, 1 hour 27 minutes earlier.

Area forecast discussion, Jun 11, 1:49 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
149 PM EDT FRI JUN 11 2010

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN SITUATED JUST SE OF THE AREA THROUGH
EARLY NEXT WEEK...AS A LEE SIDE TROUGH DEVELOPS SATURDAY AND
PERSISTS INLAND. THE AREA WILL EXPERIENCE THE HOTTEST WEATHER OF
THE SEASON SO FAR FROM SATURDAY THROUGH TUESDAY. A BACKDOOR COLD
FRONT MAY APPROACH THE REGION BY MIDWEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
DEEP LAYERED RIDGING WILL PREVAIL OVER THE AREA TODAY. H5 HEIGHTS
WILL CONSISTENT LINGER IN THE 592-593 DAM RANGE WHILE H85 TEMPS
CLIMB TO NEARLY 19C. STRONG SUNSHINE EARLY HAS ALREADY PUSHED
TEMPS INTO THE UPR 80S AND LWR 90S...ON PAR WITH GUIDANCE WHICH IS
INDICATING HIGHS IN THE MID 90S TODAY. A FEW UPR 90S READINGS IN
FAR INLAND PORTIONS OF THE CHS CWFA ARE POSSIBLE. AS FOR
DEWPOINTS...AND HENCE HEAT INDEX CONCERNS...THE SEABREEZE WILL BE
ABLE TO MAKE DECENT INLAND PROGRESS TODAY DUE TO LESS INFLUENCE OF
WLY FLOW WITH THE RIDGE AXIS ALOFT. THUS...DEWPOINTS IN THE LOW-
MID 70S WILL BE COMMON THROUGHOUT THE CWFA WHICH WOULD BE RIGHT AT
THE TIME OF PEAK HEAT THIS AFTN. THIS WILL RESULT IN WIDESPREAD
100-104 DEGREE HEAT INDEX VALUES...AND A FEW SMALL AREAS OF SHORT-
DURATION 105-107 DEGREE HEAT INDEX VALUES IN FAR INTERIOR PORTIONS
OF THE CHS CWFA. CONFIDENCE IS NOT HIGH ENOUGH THAT THE DURATION
WILL EXCEED THE 1-HOUR CRITERIA NEEDED FOR A HEAT ADVISORY SO WILL
HOLD OFF AN ADVISORY AND MAINTAIN MENTION IN THE TEXT/GRIDDED
PUBLIC FORECAST ALONG WITH THE HAZARDOUS WX OUTLOOK.

WITH THE AFOREMENTIONED RIDGE ALOFT...CONVECTION WILL BE HARD TO
COME BY TODAY. RAW 12Z KCHS RAOB HAS A CONVECTIVE TEMP OF
93...WHICH MAKES SENSE FOR THE NRN HALF OF THE CWFA. FURTHER
S...CONVECTIVE TEMPS ARE IN THE 94-96 DEGREE RANGE WHICH MAKES
SENSE GIVEN THE HIGHER STRENGTH OF RIDGE OVER SE GA. A STRONG CAP
OF 4.5 DEG C WILL BE DIFFICULT TO OVERCOME AND WITH A LACK OF
CONVECTION OVER THE PAST FEW DAYS PLUS NO ACTIVITY EXPECTED TO
COME IN FROM THE W...THE MAIN PLAYER WILL BE THE SEABREEZE. PER
RUC...SREF AND HRRR MODEL DEPICTIONS...CONVECTION LOOKS TO BE
LIMITED TO THE SEABREEZE ITSELF AND MAINLY OVER COASTAL SE GA JUST
BEHIND THE SEABREEZE WHERE THERE WILL BE SOME MINOR PVA. EVEN
SO...COVERAGE WILL BE RATHER SPARSE SO HAVE OPTED TO NUDGE POPS
BACK TO NO HIGHER THAN 30 PERCENT IN SE GA AND NO HIGHER THAN 20
PERCENT IN SE SC. WARM MIDLAYERS WITH RATHER WEAK LAPSE RATES WILL
KEEP STORM STRENGTH FAIRLY NOMINAL. WEAK STORM MOTIONS /LESS THAN
10 KT/ COULD BE A FACTOR IN LOCALLY HEAVY RAIN IF ANY STORMS HAVE
A LONG ENOUGH LIFE SPAN. ALSO...MODIFIED 12Z KCHS SOUNDING
PRODUCES AROUND 3500 J/KG CAPE...-7 DEG LI...AND DCAPE OVER 850
J/KG SO ANY STORM THAT DOES GROW WITH STRONG UPDRAFTS COULD
PRODUCE GUSTY WINDS. STILL...COVERAGE WILL BE NOT BE GREAT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
CONVECTION WILL END QUICKLY THIS EVENING WITH THE LOSS OF DAYTIME
HEATING AND THE VORT LOBE SHIFTING SOUTH OF THE REGION. A WARM
SOUTHERLY SYNOPTIC FLOW WILL NOT ALLOW TEMPS TONIGHT TO DROP ANY
LOWER THAN THE LOWER AND MIDDLE 70S. GROUND FOG EXPECTED IN AREAS
THAT RECEIVE RAINFALL TODAY AS GEOSTROPHIC WINDS AT 1000 MB DROP
TO LESS THAN 10 KT.

A DEEP MID LVL RIDGE WILL CONTINUE TO DEVELOP OVER THE SOUTH
CENTRAL UNITED STATES AND SHIFT OVER THE SOUTHEAST...THUS
SETTING UP HOT AND HUMID CONDITIONS THIS WEEKEND THROUGH EARLY
NEXT WEEK. 500MB HEIGHTS AROUND 5940 METERS AND 1000MB-850MB
THICKNESS VALUES NEAR 1430/1440 METERS SUPPORT HIGH TEMPS IN THE
MID 90S SATURDAY THROUGH MONDAY. SOME LOCATIONS MAY SEE THE UPPER
90S WEST OF INTERSTATE 95 IN SOUTHEASTERN GEORGIA BY MONDAY.
RECORD HIGH TEMPS ARE A POSSIBILITY FOR SOME LOCATIONS AHEAD OF
AFTERNOON/EVENING SEA BREEZES. MODELS ARE IN GOOD AGREEMENT THAT
AN H5 SHORTWAVE WILL MOVE AROUND THE NORTHERN EDGE OF THE RIDGE
LATE SATURDAY AND SUNDAY...THUS AIDING A DOWNSLOPING WIND
COMPONENT THAT WILL FURTHER CONTRIBUTE TO WARMING TEMPS A FEW
DEGREES OVER AREAS INLAND AHEAD OF LATE AFTERNOON/EVENING SEA
BREEZES. THE EFFECTS OF THE DOWNSLOPING COMPONENT SHOULD BE
STRONGER ON SUNDAY AND MONDAY AS THE H5 SHORTWAVE SHIFTS OVER
NORTH CAROLINA...WHICH WILL LIKELY DELAY THE TIMING OF A
SEABREEZE.

DESPITE WEST/SOUTHWEST WINDS OVER MUCH OF THE AREA...SFC DEWPTS
ARE EXPECTED TO REACH THE MID 70S OVER MUCH OF THE FORECAST
AREA...WITH UPPER 70 DEWPTS POSSIBLE MONDAY. HIGH TEMPS AND SFC
DEWPTS WILL LIKELY SUPPORT INCREASING HEAT INDICES FROM 100-106
SATURDAY TO 105-112 DEGREES SUNDAY AND MONDAY. HIGHEST INDICES ARE
EXPECTED MONDAY. HEAT ADVISORIES WILL LIKELY BE NEEDED STARTING
SATURDAY THROUGH EARLY NEXT WEEK. OVERNIGHT LOWS WILL REMAIN IN
THE LOW TO MID 70S.

H5 SHORTWAVE ENERGY ON THE NORTHERN EDGE OF THE RIDGE ALONG WITH
STRONG SFC HEATING AND MODEST LOW LVL MOISTURE WILL SUPPORT AT
LEAST A SLIGHT CHANCE TO LOW END CHANCE OF SHOWERS AND
THUNDERSTORMS SATURDAY...WITH COVERAGE BEING GREATEST OVER INLAND
AREAS. TIMING OF SHOWERS/THUNDERSTORMS MAY BE DELAYED SUNDAY AND
MONDAY AS THE SEABREEZE PUSHES INLAND LATE. ACTIVITY WILL LIKELY
BE ENHANCED OVER INLAND SC LOCATIONS AS THE H5 SHORTWAVE SHIFTS
OVER NORTH CAROLINA AND THEN OFFSHORE. GIVEN PWATS AROUND 2 INCHES
AND WARM MID LVLS...PULSE TYPE STORMS ARE EXPECTED WITH BRIEF
HEAVY RAINFALL BEING THE MAIN CONCERN.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
MONDAY NIGHT THROUGH TUESDAY...GUIDANCE CONTINUES TO DEPICT DEEP
LAYER RIDGING OVER THE REGION THROUGH TUESDAY. THE PATTERN
SUPPORTS ABOVE NORMAL TEMPERATURES WITH HIGHS REACHING THE MID 90S
AWAY FROM THE COASTLINE AHEAD OF A LATE AFTERNOON SEABREEZE. HOT
AND HUMID CONDITIONS WILL CONTINUE AS WEST/SOUTHWEST FLOW PERSISTS
AND SFC DEWPTS REMAIN IN THE MID 70S. WITH THESE CONDITIONS IN
PLACE...HEAT INDICES AS HIGH AS 100 TO 106 DEGREES ARE
POSSIBLE...THUS ADDITIONAL HEAT ADVISORIES MAY BE REQUIRED
TUESDAY. RELIEF WILL ONLY COME WITH DIURNAL SHOWERS/THUNDERSTORMS
ALONG THE AFTERNOON/EVENING SEABREEZE.

WEDNESDAY AND THURSDAY...THE MID LEVEL RIDGE SHOULD BEGIN TO
WEAKEN WEDNESDAY AS A BACKDOOR COLD FRONT APPROACHES FROM THE
NORTH. HIGH TEMPS SHOULD BE A FEW DEGREES COOLER IN THE LOW 90S
OVER MUCH OF THE AREA AS THE FRONT STALLS NEAR OR OVER THE
FORECAST AREA THURSDAY. SCATTERED POPS WILL REMAIN IN THE FORECAST
WEDNESDAY AND THURSDAY AFTERNOON...WITH HIGHEST POPS SEEN OVER
SOUTHEASTERN GEORGIA NEAR THE VICINITY OF THE EXPECTED STATIONARY
FRONT.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
VFR CONDITIONS WILL PREVAIL THROUGH TOMORROW AFTERNOON... THOUGH
THERE WILL BE ISOLATED CONVECTION CONCERNS THIS AFTERNOON FOLLOWED
BY GROUND FOG CONCERNS EARLY TOMORROW MORNING.

VERY SPARSE ECHOES ARE SHOWING UP ON KCLX RADAR ATTM...MAINLY OVER
SE GA. CHCS ARE SLIGHTLY GREATER OF SEEING CONVECTION AT KSAV THAN
KCHS...BUT CHCS ARE OVERALL TOO SMALL TO PINPOINT LOCATION OF SUCH
STORMS TO THE AIRPORTS. AM NOT EVEN GOING TO CARRY CB MENTION AT
KCHS WHERE THE ATMOS IS MORE STABLE THAN KSAV. WILL KEEP CB
MENTION GOING AT KSAV...PARTICULARLY WITH CONVECTION ALREADY
HAVING DEVELOPED...BUT CHCS REMAIN SMALL OF SEEING PRECIP REACH
THE AIRPORT.

AFTER DARK...WINDS WILL SETTLE DOWN AND THE ATMOS WILL BECOME
QUITE STABLE. HIGH MOISTURE WITHIN THE LOWEST LAYERS UNDER THE
NIGHTLY INVERSION LOOK TO PROMOTE AT LEAST MVFR VSBYS BY THE PRE-
DAWN HOURS. HAVE INCLUDED TEMPO GROUPS FOR THE TIMES BEST SUITED
FOR FOG DEVELOPMENT PER MODEL GUIDANCE. AFTER SUNRISE...HAZY
CONDITIONS WILL PREVAIL UNDER A DEEP HIGH PRESSURE RIDGE.

EXTENDED AVIATION OUTLOOK...NO SIGNIFICANT WEATHER IS EXPECTED...
ALTHOUGH ISOLATED TO SCATTERED TSTMS ARE POSSIBLE EACH AFTERNOON
AND EVENING.

&&

.MARINE...
CONDITIONS WILL REMAIN BENIGN ACROSS THE COASTAL WATERS THROUGH
TONIGHT...WITH SE-S WINDS THIS AFTERNOON AND EVENING. WINDS ACROSS
THE MARINE AREA THROUGH TONIGHT WILL NOT REACH ANY HIGHER THAN
10-12 KT. SEAS WILL CONTINUE AS A COMBINATION OF SMALL WIND WAVES
AND SMALL E-SE SWELL WAVES. COMBINED WILL BE LIMITED TO NO MORE
THAN 2 OR 3 FT.

HIGH PRESSURE WILL REMAIN OVER THE COASTAL WATERS THROUGH
EARLY NEXT WEEK. HAVE MAINTAINED SOUTH/SOUTHEAST SURFACE WINDS
BETWEEN 10 TO 15 KNOTS THROUGH THE WEEKEND...WITH SLIGHT INCREASES
AROUND 15 KNOTS DURING LATE AFTERNOON/EARLY EVENING SEABREEZE
CIRCULATIONS. CONDITIONS WILL REMAIN WELL BELOW SCA CRITERIA OVER
ALL WATERS. WINDS AND SEAS MAY INCREASE/BUILD TO 15 TO 20 KNOTS
AND 3 TO 5 FEET FOR WATERS BEYOND 20 NM IN OUR NORTHERN SC
COASTAL WATERS SUNDAY NIGHT AS AN H5 SHORTWAVE SHIFTS OFFSHORE
JUST NORTH OF THE AREA. OTHERWISE...SEAS AROUND 2 FEET ARE
ANTICIPATED OVER ALL COASTAL WATERS THROUGH EARLY NEXT WEEK.
SWELLS AND CONTINUED SOUTH/SOUTHEAST SFC WINDS WILL GRADUALLY
BUILD SEAS TOWARDS MID WEEK...MAINLY OVER OUTER COASTAL
WATERS...AS ANOTHER BACKDOOR COLD FRONT MAKES A RUN FOR THE
CAROLINAS BY MIDWEEK.

&&

.CLIMATE...
DEEP RIDGING AND A DOWNSLOPING WIND COMPONENT WILL ALLOW HIGH TEMPS
TO APPROACH RECORD LEVELS SATURDAY THROUGH TUESDAY. GUIDANCE
SUPPORTS AT LEAST A CHANCE OF REACHING RECORD HIGH TEMPS...MAINLY
FOR THE KCHS AIRPORT. THE RECORDS AT KSAV AND KCHL LOOK TOO HIGH
TO BE REACHED AT THIS TIME.

RECORD HIGH TEMPS FOR KCHS AIRPORT
SATURDAY...96 SET IN 1977
SUNDAY...97 SET IN 2002
MONDAY...97 SET IN 2002
TUESDAY...98 SET IN 1981

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Jun 11, 4:31 AM EDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
431 AM EDT FRI JUN 11 2010

GAZ101-116>119-137>141-SCZ040-042>045-047>052-120845-
EFFINGHAM-INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-
LONG-INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
431 AM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND
SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

EXCESSIVE HEAT...HOT AND HUMID CONDITIONS WILL IMPACT THE AREA
SATURDAY THROUGH TUESDAY. HEAT INDICES OF 105 OR GREATER CAN BE
EXPECTED AWAY FROM THE BEACHES EACH AFTERNOON...WITH HIGHEST
VALUES UP TO 108 TO 112 DEGREES MONDAY AFTERNOON. HEAT ADVISORIES
WILL LIKELY BE ISSUED AT A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

GAZ087-088-099-100-114-115-120845-
JENKINS-SCREVEN-CANDLER-BULLOCH-TATTNALL-EVANS-
431 AM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT.

EXCESSIVE HEAT...HOT AND HUMID CONDITIONS WILL IMPACT THE AREA
THIS AFTERNOON. HEAT INDICES WILL REACH NEAR 105 DEGREES...BUT
ONLY FOR AROUND 1 HOUR. SHOULD HEAT INDICES REACH 105 DEGREES OR
GREATER FOR 2 HOURS OR MORE THAN A HEAT ADVISORY WOULD BE REQUIRED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

EXCESSIVE HEAT...HOT AND HUMID CONDITIONS WILL IMPACT THE AREA
SATURDAY THROUGH TUESDAY. HEAT INDICES OF 105 OR GREATER CAN BE
EXPECTED EACH AFTERNOON...WITH HIGHEST VALUES UP TO 108 TO 112
DEGREES MONDAY AFTERNOON. HEAT ADVISORIES WILL LIKELY BE ISSUED AT
A LATER TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

AMZ330-350-352-354-374-120845-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
431 AM EDT FRI JUN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

33

In the hours before

Special weather statement, Jun 11, 3:12 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
312 PM EDT FRI JUN 11 2010

GAZ140-141-111945-
COASTAL MCINTOSH-INLAND MCINTOSH-
312 PM EDT FRI JUN 11 2010

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF MCINTOSH COUNTY
THROUGH 345 PM EDT...

AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM...6 MILES SOUTHEAST OF ASHINTILLY...MOVING SOUTH
AT 5 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED INCLUDE...
DARIEN AND RIDGEVILLE...

PREPARE NOW FOR THE FOLLOWING HAZARDS...
GUSTY WINDS OF 40 TO 50 MPH...
TORRENTIAL RAIN WHICH MAY PRODUCE LOCALIZED FLOODING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD DITCHES AND LOW-LYING AREAS. REDUCE VEHICLE SPEED TO LOWER THE
RISK OF HYDROPLANING. DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE
ROAD. SEEK AN ALTERNATE ROUTE.

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH.
BE READY TO TAKE IMMEDIATE ACTION IN CASE A SEVERE THUNDERSTORM
WARNING IS ISSUED FOR YOUR LOCATION.

&&

LAT...LON 3126 8139 3133 8146 3135 8147 3134 8143
      3139 8147 3143 8133 3140 8131 3143 8131
      3144 8127 3141 8125 3137 8127 3140 8130
      3139 8131 3136 8127 3132 8130 3130 8128
      3129 8130 3132 8131 3134 8135 3132 8138
TIME...MOT...LOC 1912Z 343DEG 5KT 3133 8134

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:12 PM EDTSpecial Weather StatementCHSMcIntosh33 min
Jun 11, 3:35 PM EDTSevere Thunderstorm WarningCHSLong, McIntosh55 min
Jun 11, 4:17 PM EDTSevere Thunderstorm WarningCHSBryan, Liberty, Long, McIntosh58 min
Jun 11, 4:45 PM EDTSpecial Marine WarningCHS56 min
Jun 11, 5:06 PM EDTAreal Flood AdvisoryCHSLiberty, Long, McIntosh84 min
Jun 11, 5:52 PM EDTSpecial Weather StatementCHSLong23 min
Jun 11, 5:54 PM EDTSevere Thunderstorm WarningCHSLiberty, Long36 min
Jun 11, 6:40 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Evans, Liberty, Long, Tattnall48 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.